# SDR DALA13064350181

- Difficulty date: November 21, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 99,656 hours, 14,492 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Fitting
- Condition: Misinstalled
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING, UNDERWING LONGERON FITTING HOLES SHORT EDGE MARGIN.  REPAIRED IAW ERA 520536-14AD.
